Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Canonical perturbation theory of Anosov systems, and regularity results for the Livsic cohomology equation


Authors: R. de la Llave, J. M. Marco and R. Moriyón
Journal: Bull. Amer. Math. Soc. 12 (1985), 91-94
MSC (1980): Primary 58F05, 58F15, 70H15
DOI: https://doi.org/10.1090/S0273-0979-1985-15298-X
MathSciNet review: 766961
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] D. V. Anosov, Geodesic flows and closed riemannian manifolds with negative curvature, Proc. Steklov Inst. Math. 90 (1967). MR 224110
  • [B] R. Bowen, On Axiom A diffeomorphisms, CBMS Regional Conf. Ser. in Math., no. 35, Amer. Math. Soc. Providence, R.I., 1978. MR 482842
  • P. Collet, H. Epstein, and G. Gallavotti, Perturbations of geodesic flows on surfaces of constant negative curvature and their mixing properties, Comm. Math. Phys. 95 (1984), no. 1, 61–112. MR 757055
  • V. Guillemin and D. Kazhdan, On the cohomology of certain dynamical systems, Topology 19 (1980), no. 3, 291–299. MR 579578, https://doi.org/10.1016/0040-9383(80)90014-2
  • V. Guillemin and D. Kazhdan, Some inverse spectral results for negatively curved 2-manifolds, Topology 19 (1980), no. 3, 301–312. MR 579579, https://doi.org/10.1016/0040-9383(80)90015-4
  • Victor Guillemin and David Kazhdan, Some inverse spectral results for negatively curved 𝑛-manifolds, Geometry of the Laplace operator (Proc. Sympos. Pure Math., Univ. Hawaii, Honolulu, Hawaii, 1979) Proc. Sympos. Pure Math., XXXVI, Amer. Math. Soc., Providence, R.I., 1980, pp. 153–180. MR 573432
  • [K] B. Konstant, Quantization and unitary representations, Lectures in Modern Analysis, III (C. T. Taam, ed.), Lecture Notes in Math., vol. 170, Springer-Verlag, 1970, pp. 87-207. MR 294568
  • [LI] A. L. Livsic, Cohomology properties of Y-systems, Math. Notes 10 (1971), 758-763. MR 293669
  • [L2] A. L. Livsic, Cohomology of dynamical systems, Math. USSR-Izv. 6 (1972), 1278-1301.
  • [M] J. Moser, On a theorem of Anosov, J. Differential Equations 5 (1969), 411-440. MR 238357
  • [S] S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 228014

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58F05, 58F15, 70H15

Retrieve articles in all journals with MSC (1980): 58F05, 58F15, 70H15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15298-X

American Mathematical Society